Could be the ALA in the Cell tech?
It has never given my heart burn and a bunch of things do.
I have some for a long time seems every-time I start taking it I get heartburn and stop not sure if it was creatine of my diet..probably a combo of both.
I always quit taking it cause I feel like shit on it.
Don't laugh I was given a big jug of cell tech tastes like sugar water.
I tried cell tech once and got terrible heart burn from it. I agree it's probably the ALA.
I've heard a lot of complaints about cell-tech causing stomach upstet, nasea but I'm not too sure its the alpha lipoic acid. I take prolab creatine in some fruit juice along with ALA tabs and I haven't had any of these problems.
All posts are part of an elaborate, fictious role playing game. All situations, circumstances, statements, etc. that are described in each post is fictious. If they are similar to real life events this is purely coincidental and unintentional. Welcome to the fantasy.